Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok, I went to the doctor's today for a checkup. I asked about getting a refill on the duac, and she gave me some samples of epiduo. It had BP so i was like ok.

So, I put it on about 10 minutes ago. 5 minutes later my face starting itching like crazy. I went to the mirror and there were like red spots everywhere! I was like screw this... I washed it all off.

Haha. So do you think what I did was right?? Should I just stay with duac?

Share this post


Link to post
Share on other sites

i would think so!!! I mean if there were red bumps that were not there beofre and they came on so quickly id be worried also - dont stress the rest of the evening and give them a call tomorrow and tell them what happened. I was experiencing the craziness stuff with tazorac in the beginning - i called them and they let me know it was normal so my advice - dont stress the rest of the night and worry about it tomorrow - id wait to do anything else to your skin til you talk to them

Share this post


Link to post
Share on other sites

Epiduo contains adapalene, a retinoid. The adapalene is meant to exfoliate your skin, and the BP in Epiduo is meant to treat any impurities that come to the surface. You're only supposed to use a pea-sized amount on your entire face - otherwise, you'll irritate it.

Duac is entirely different - BP and clindamycin - which is why you can spot treat with it and don't have to worry TOO much about overdoing it (of course, you can definitely overdo BP, but clindamycin is applied pretty generously much of the time). Its use is WAY different from Epiduo, since Duac is meant to treat (being an antibiotic) and Epiduo is meant to prevent (being an exfoliant).

I've been using Epiduo for a little over 4 weeks now, and my skin is clearer than it's ever been (no new spots!). I would consult your physician on how she intends for you to use Epiduo before chucking it. :)

Edited by LocalMack

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×